Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 104, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 21, 2018, 6:33 PM CDT for Lee County, Russell County, Alabama. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2018, 6:33 PM CDT (23:33 UTC)
- Expired
- Jul 21, 2018, 7:27 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Lee County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 6:35 PM CDT | HAIL 1.5 | 2 Nnw Ladonia, AL | TIME APPROXIMATE. |
| Jul 21, 6:52 PM CDT | TSTM WND DMG | 1 E Parkmanville, AL | 2 PINE TREES REPORTED DOWN. TIME APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 4:42 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2831 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 906 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 24.7
The text
As transmitted.
631
WUUS54 KBMX 212333
SVRBMX
ALC081-113-220045-
/O.NEW.KBMX.SV.W.0104.180721T2333Z-180722T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
633 PM CDT SAT JUL 21 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Central Lee County in east central Alabama...
Central Russell County in southeastern Alabama...
* Until 745 PM CDT.
* At 633 PM CDT, a severe thunderstorm was located near Beauregard,
or near Opelika, moving southeast at 25 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Opelika, Russell County Sports Complex, Seale, Ladonia, Beauregard,
Bleecker, Griffen Mill, Monterey Heights, Hatchechubbe, Uchee
Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell
Activity Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3226 8490 3214 8526 3261 8542 3270 8523
3237 8498 3236 8498 3234 8501 3232 8501
3230 8494
TIME...MOT...LOC 2333Z 335DEG 21KT 3260 8531
HAIL...1.75IN
WIND...<50MPH
$$
89^GSatterwhite2 follow-up statements
354
WWUS54 KBMX 220003
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
703 PM CDT SAT JUL 21 2018
ALC081-113-220045-
/O.CON.KBMX.SV.W.0104.000000T0000Z-180722T0045Z/
Lee AL-Russell AL-
703 PM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL LEE AND CENTRAL RUSSELL COUNTIES...
At 703 PM CDT, severe thunderstorms were located along a line
extending from near Ladonia to near Beans Mill, moving southeast at
20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Opelika, Russell County Sports Complex, Seale, Ladonia, Beauregard,
Bleecker, Griffen Mill, Monterey Heights, Hatchechubbe, Uchee Creek,
Fort Mitchell, Ladonia Sports Complex, Fort Mitchell Activity Center,
Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3226 8490 3214 8526 3261 8542 3270 8523
3237 8498 3236 8498 3234 8501 3232 8501
3230 8494
TIME...MOT...LOC 0003Z 320DEG 18KT 3240 8509 3264 8528
HAIL...1.00IN
WIND...<50MPH
$$
89^GSatterwhite835
WWUS54 KBMX 220027
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
727 PM CDT SAT JUL 21 2018
ALC081-113-220037-
/O.CAN.KBMX.SV.W.0104.000000T0000Z-180722T0045Z/
Lee AL-Russell AL-
727 PM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEE AND CENTRAL
RUSSELL COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southeastern and east central Alabama.
LAT...LON 3226 8490 3214 8526 3261 8542 3270 8523
3237 8498 3236 8498 3234 8501 3232 8501
3230 8494
TIME...MOT...LOC 0027Z 335DEG 21KT 3227 8502 3251 8521
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:56 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jul 21, 2:56 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 256 PM CDT Sat Jul 21 2018 .UPDATE... Near Term and Fire Weather Discussion. && Near Term... Through Early Evening. A couple storms have developed over the last hour across east Alabama, and seeing a more developed cu field across portions of the northeast. Expect this to be the primary area of development. The mesoscale discussion issued earlier today remains valid (below). Although storm coverage will be low, any storm that develops could be strong to severe through early evening. 14 && MESOSCALE UPDATE. --Low-confidence severe weather threat this afternoon-- As of 16:25Z/11:25AM, an outflow boundary from an earlier thunderstorm complex that moved through GA (and clipping east Alabama) was oriented along a northwest-to-southeast axis from north-central Alabama to southeast Alabama, quite close to the I-65 corridor. I doubt this boundary will move any farther west due to low-level westerly flow to its west. Surface observations show ~southerly surface winds near and east of the outflow boundary. High-res guidance moves the outflow boundary eastward during the afternoon, and this is the only area across central Alabama where surface winds will have an opportunity to feature a backed flow (westerly elsewhere). Winds aloft will remain veered, with speeds/shear on the high end for this time of year, alongside a moderate-to-strongly unstable air mass. The big question is if storms will form this afternoon, and how many. As has been the trend with this event, forecast guidance has a wide range of solutions. The current thinking is that a few afternoon storms could form near the position of the outflow boundary/east Alabama where surface convergence will exist, with some threat of severe weather: damaging winds and hail up to quarter size. Within the slight risk area only/east Alabama, there is a conditional threat for storm rotation/an isolated tornado, but is on the (very) low end as low-level flow isn't all that strong, with relatively weak SRH even along the boundary. This may end up being within a fairly short window as the feature moves eastward across the state line/out of our forecast area. For the Marginal Risk area/west Alabama, there is an even lower confidence of any thunderstorm formation. The general time frame for storms is 2PM-8PM. We will continue to monitor the setup for any amendments through the afternoon. 89^GSatterwhite .LONG TERM... Sunday through Friday. The cold front will slowly slide southward through the area on Sunday and should be near the I-85 corridor by sunset. Look for the front to actually clear the area by Sunday night, but then we shift our attention to the north and the path of the upper low. Models have come into a little bit more of a consensus on the path of the upper low swinging through northern GA and into Central AL on Monday and then setting up shop for several days. This scenario would place the highest rain chances in the eastern half each afternoon through Wednesday. By Thursday the upper low opens up and begins to elongate across the Southeast, before the energy slides east ahead of the next front that will likely hold of until the beginning of next week. Highest rain chances for Friday and Saturday will be across the north, while the southern areas could dry out some. Temperatures will be in the upper 80s with the cloud cover through midweek and then rise back into the low 90s by the weekend. 16 && .AVIATION... 18Z TAF Discussion. Somewhat complicated forecast in terms of convective potential for this afternoon and evening across central Alabama. For the bulk of the time period, expect VFR conditions at all the TAF sites. Scattered to broken cumulus will remain in the 4-5 kft range through this evening with a general west/northwest wind at 10-12 knots to prevail through sunset. Conditions will become somewhat unstable again this afternoon/evening in the wake of morning scattered storms. The best chance of redevelopment will be across eastern Alabama into southern sections and that is where VCTS will be carried from roughly 22z through late evening. Winds will be light and perhaps variable overnight into early Sunday. 15/CBD && .FIRE WEATHER... Isolated to scattered showers/storms are possible through tonight as a front moves slowly through the area. Tomorrow through early next week, an upper low will move over the region, leading to higher rain chances, especially across the east. This will also bring slightly cooler temperatures. Localized fog will be possible each morning over the next couple of days where rainfall occurs during the previous afternoon and evening. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 88 68 85 68 / 30 40 20 60 20 Anniston 70 88 68 85 68 / 30 30 30 60 30 Birmingham 74 90 71 87 70 / 30 20 10 50 10 Tuscaloosa 73 92 72 89 71 / 40 10 10 30 10 Calera 74 90 70 87 69 / 40 20 10 40 10 Auburn 72 89 70 86 70 / 40 30 30 50 30 Montgomery 73 93 72 90 70 / 40 30 10 50 20 Troy 73 92 72 89 70 / 40 30 20 50 20 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jul 21, 3:18 PM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 318 PM CDT Sat Jul 21 2018 ALZ011>015-017>050-222330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 318 PM CDT Sat Jul 21 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. Severe storms are possible from now through 8 PM roughly from counties along and east of the Interstate 65 corridor in Central Alabama. These storms may be isolated to scattered in nature and capable of producing damaging winds along with quarter size hail. Forecast confidence remains low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed This Afternoon and Tonight.
In the hours before
Local storm report, Jul 21, 5:14 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
514 PM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL WEDOWEE 33.31N 85.49W
07/21/2018 E1.00 INCH RANDOLPH AL BROADCAST MEDIA
REPORT OF HAIL LARGE ENOUGH TO CRACK CAR
WINDSHIELDS NEAR WEDOWEE.
0448 PM HAIL WOODLAND 33.37N 85.40W
07/21/2018 E1.00 INCH RANDOLPH AL PUBLIC
QUARTER SIZED HAIL NOW REPORTED NEAR
WOODLAND IN RANDOLPH COUNTY.
0448 PM HAIL WEDOWEE 33.31N 85.49W
07/21/2018 E1.75 INCH RANDOLPH AL PUBLIC
GOLF BALL SIZED HAIL REPORTED NEAR WEDOWEE.
0445 PM HAIL WOODLAND 33.37N 85.40W
07/21/2018 E0.75 INCH RANDOLPH AL PUBLIC
DIME SIZE HAIL REPORTED NEAR WOODLAND IN
RANDOLPH COUNTY.
0445 PM HAIL HEFLIN 33.65N 85.59W
07/21/2018 E0.50 INCH CLEBURNE AL PUBLIC
DIME TO PENNY SIZED HAIL REPORTED IN THE OLD
HOPEWELL AREA NEAR HEFLIN.
0434 PM HAIL CHALAFINNEE 33.54N 85.65W
07/21/2018 E0.75 INCH CLEBURNE AL BROADCAST MEDIA
DIME TO PENNY SIZED HAIL CAPTURED IN VIDEO
NEAR CHALAFINNEE IN CLEBURNE COUNTY.
0430 PM HAIL 1 WSW EDWARDSVILLE 33.70N 85.52W
07/21/2018 E2.00 INCH CLEBURNE AL PUBLIC
ESTIMATED 2 INCH DIAMETER HAIL REPORTED
NORTHEAST OF HEFLIN.
0427 PM HAIL 2 SSW HOLLIS CROSSROADS 33.49N 85.65W
07/21/2018 E2.50 INCH CLAY AL PUBLIC
ESTIMATED TENNIS BALL SIZED HAIL REPORTED IN
FAR NORTHEAST CLAY COUNTY. TIME ESTIMATED BY
RADAR.
0427 PM HAIL HOLLIS CROSSROADS 33.52N 85.64W
07/21/2018 E3.00 INCH CLEBURNE AL PUBLIC
3 INCH DIAMETER HAIL NOW REPORTED NEAR
HOLLIS CROSSROADS COMMUNITY.
0415 PM HAIL HOLLIS CROSSROADS 33.52N 85.64W
07/21/2018 M1.50 INCH CLEBURNE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED
HAIL IN THE HOLLIS CROSSROADS COMMUNITY.
0410 PM HAIL OXFORD 33.61N 85.84W
07/21/2018 E0.75 INCH CALHOUN AL PUBLIC
DINE SIZED HAIL REPORTED IN OXFORD.
0410 PM HAIL 5 W LIBERTY HILL 33.85N 85.66W
07/21/2018 E0.75 INCH CALHOUN AL PUBLIC
DIME SIZED HAIL REPORTED IN THE NANCES CREEK
COMMUNITY.
0700 AM TSTM WND DMG 1 WSW BIG WILLS CREEK 33.98N 86.02W
07/21/2018 ETOWAH AL EMERGENCY MNGR
TREE DOWN AT SUNNYDALE ROAD AT ALPINE VIEW.
0600 AM TSTM WND DMG 2 SSE GAYLESVILLE 34.24N 85.54W
07/21/2018 CHEROKEE AL EMERGENCY MNGR
TREE DOWN IN ROADWAY AT AL HWY 35 & CR 710.
&&Local storm report, Jul 21, 5:29 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 E FOSTERS CROSSROADS 33.43N 85.49W
07/21/2018 E2.75 INCH RANDOLPH AL EMERGENCY MNGR
BASEBALL SIZED HAIL REPORTED NEAR MORRISON
CROSSROADS COMMUNITY.
&&
05Local storm report, Jul 21, 6:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 2 SSE OPELIKA SPORTSPLE 32.64N 85.34W
07/21/2018 LEE AL EMERGENCY MNGR
DAMAGE REPORTED BY LEE COUNTY EMA, POSSIBLE
TORNADO. TIME AND LOCATION APPROXIMATE.
&&
05Local storm report, Jul 21, 6:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 2 SSE OPELIKA SPORTSPLE 32.64N 85.34W
07/21/2018 LEE AL EMERGENCY MNGR
DAMAGE REPORTED BY LEE COUNTY EMA, POSSIBLE
TORNADO. TIME AND LOCATION APPROXIMATE.
0525 PM HAIL 4 E FOSTERS CROSSROADS 33.43N 85.49W
07/21/2018 E2.75 INCH RANDOLPH AL EMERGENCY MNGR
BASEBALL SIZED HAIL REPORTED NEAR MORRISON
CROSSROADS COMMUNITY.
0458 PM HAIL WEDOWEE 33.31N 85.49W
07/21/2018 E1.00 INCH RANDOLPH AL BROADCAST MEDIA
REPORT OF HAIL LARGE ENOUGH TO CRACK CAR
WINDSHIELDS NEAR WEDOWEE.
0448 PM HAIL WEDOWEE 33.31N 85.49W
07/21/2018 E1.75 INCH RANDOLPH AL PUBLIC
GOLF BALL SIZED HAIL REPORTED NEAR WEDOWEE.
0448 PM HAIL WOODLAND 33.37N 85.40W
07/21/2018 E1.00 INCH RANDOLPH AL PUBLIC
QUARTER SIZED HAIL NOW REPORTED NEAR
WOODLAND IN RANDOLPH COUNTY.
0445 PM HAIL HEFLIN 33.65N 85.59W
07/21/2018 E0.50 INCH CLEBURNE AL PUBLIC
DIME TO PENNY SIZED HAIL REPORTED IN THE OLD
HOPEWELL AREA NEAR HEFLIN.
0445 PM HAIL WOODLAND 33.37N 85.40W
07/21/2018 E0.75 INCH RANDOLPH AL PUBLIC
DIME SIZE HAIL REPORTED NEAR WOODLAND IN
RANDOLPH COUNTY.
0434 PM HAIL CHALAFINNEE 33.54N 85.65W
07/21/2018 E0.75 INCH CLEBURNE AL BROADCAST MEDIA
DIME TO PENNY SIZED HAIL CAPTURED IN VIDEO
NEAR CHALAFINNEE IN CLEBURNE COUNTY.
0430 PM HAIL 1 WSW EDWARDSVILLE 33.70N 85.52W
07/21/2018 E2.00 INCH CLEBURNE AL PUBLIC
ESTIMATED 2 INCH DIAMETER HAIL REPORTED
NORTHEAST OF HEFLIN.
0427 PM HAIL HOLLIS CROSSROADS 33.52N 85.64W
07/21/2018 E3.00 INCH CLEBURNE AL PUBLIC
3 INCH DIAMETER HAIL NOW REPORTED NEAR
HOLLIS CROSSROADS COMMUNITY.
0427 PM HAIL 2 SSW HOLLIS CROSSROADS 33.49N 85.65W
07/21/2018 E2.50 INCH CLAY AL PUBLIC
ESTIMATED TENNIS BALL SIZED HAIL REPORTED IN
FAR NORTHEAST CLAY COUNTY. TIME ESTIMATED BY
RADAR.
0415 PM HAIL HOLLIS CROSSROADS 33.52N 85.64W
07/21/2018 M1.50 INCH CLEBURNE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PING PONG SIZED
HAIL IN THE HOLLIS CROSSROADS COMMUNITY.
0410 PM HAIL 5 W LIBERTY HILL 33.85N 85.66W
07/21/2018 E0.75 INCH CALHOUN AL PUBLIC
DIME SIZED HAIL REPORTED IN THE NANCES CREEK
COMMUNITY.
0410 PM HAIL OXFORD 33.61N 85.84W
07/21/2018 E0.75 INCH CALHOUN AL PUBLIC
DINE SIZED HAIL REPORTED IN OXFORD.
0700 AM TSTM WND DMG 1 WSW BIG WILLS CREEK 33.98N 86.02W
07/21/2018 ETOWAH AL EMERGENCY MNGR
TREE DOWN AT SUNNYDALE ROAD AT ALPINE VIEW.
0600 AM TSTM WND DMG 2 SSE GAYLESVILLE 34.24N 85.54W
07/21/2018 CHEROKEE AL EMERGENCY MNGR
TREE DOWN IN ROADWAY AT AL HWY 35 & CR 710.
&&Local storm report, Jul 21, 6:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
623 PM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 1 NNW LADONIA 32.47N 85.09W
07/21/2018 E1.75 INCH RUSSELL AL TRAINED SPOTTER
GOLF BALL SIZED HAIL AND WINDS ESTIMATED
50-60 MPH WINDS REPORTED BY TRAINED
SPOTTER/AMATEUR RADIO OPERATOR.
&&
05Local storm report, Jul 21, 6:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 3 SE OPELIKA 32.61N 85.35W
07/21/2018 LEE AL PUBLIC
HIGHWAY 169 SOUTH BLOCKED ROUGHLY 1 MILE
SOUTH OF THE INTERSTATE 85 CORRIDOR,
POSSIBLE TORNADO. TIME APPROXIMATE.
&&
05The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 4:36 AM CDT | Special Weather Statement | BMX | Cherokee | 54 min |
| Jul 21, 5:23 AM CDT | Special Weather Statement | BMX | Cherokee | 37 min |
| Jul 21, 6:03 AM CDT | Special Weather Statement | BMX | Cherokee | 42 min |
| Jul 21, 6:41 AM CDT | Special Weather Statement | BMX | Cleburne, Randolph | 49 min |
| Jul 21, 7:01 AM CDT | Special Weather Statement | BMX | Greene | 44 min |
| Jul 21, 8:00 AM CDT | Special Weather Statement | BMX | Hale | 30 min |
| Jul 21, 8:16 AM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jul 21, 1:49 PM CDT | Special Weather Statement | BMX | Russell | 41 min |
| Jul 21, 3:49 PM CDT | Special Weather Statement | BMX | Cleburne | 26 min |
| Jul 21, 3:57 PM CDT | Special Weather Statement | BMX | Calhoun | 33 min |
| Jul 21, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph | 44 min |
| Jul 21, 4:18 PM CDT | Special Weather Statement | BMX | Cleburne | 42 min |
| Jul 21, 4:23 PM CDT | Special Weather Statement | BMX | Clay | 37 min |
| Jul 21, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 34 min |
| Jul 21, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 29 min |
| Jul 21, 4:34 PM CDT | Special Weather Statement | BMX | Chambers | 41 min |
| Jul 21, 4:41 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 49 min |
| Jul 21, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Randolph, Tallapoosa | 46 min |
| Jul 21, 4:54 PM CDT | Special Weather Statement | BMX | Cleburne | 36 min |
| Jul 21, 5:00 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 60 min |
| Jul 21, 5:28 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Randolph | 62 min |
| Jul 21, 5:47 PM CDT | Tornado Warning | BMX | Lee | 27 min |
| Jul 21, 5:58 PM CDT | Tornado Warning | BMX | Lee | 16 min |
| Jul 21, 6:11 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 64 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.